MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES EDWARDS MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11400M
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 29mm 11400m mitral valve developed valve thrombus on pod #3 while on ecmo.Per the nurse practitioner, the thrombus was treated with tpa (iv thrombolytic).Per medical records, there was no evidence of valve thrombus/tpa.The patient underwent robotic mvr for flailed native leaflet/degeneration with severe mac.A 29mm 11400m valve was implanted, post procedure tee demonstrated a good functioning valve and no pvl.However, there was severe rv dysfunction/cardiogenic shock, the patient was placed on av-ecmo and transferred to the cardiac surgery icu in stable condition.On pod #3, the patient developed stroke; punctate age-indeterminate lacunar right infarct.Ct showed no evidence of acute transcortical infarction, hemorrhage, or mass lesion.Pod #5, the patient was taken back to the or for decannulation of ecmo and tolerated the procedure well without complications.The patient was discharged on pod #15.6 days later, outpatient echo showed mitral valve with a mean gradient of 10mmhg, there was no mention of prior thrombus.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusions).Thrombosis is a condition in which blood coagulates and creates what is commonly known as blood clots.Thrombosis can cause life-threatening conditions requiring immediate medical attention.Bioprosthetic valve thrombosis (bpvt) is one category of bioprosthetic valve dysfunction and is an increasingly recognized complication of tissue valve prosthesis.Bpvt usually occurs late after implantation and can be further categorized into two subcategories: clinical valve thrombosis (cvt) and subclinical valve thrombosis (slt).Clinical valve thrombosis is defined as clinically apparent prosthetic valve dysfunction with the typical finding of an increased transvalvular gradient with a mobile mass/thrombus on the prosthetic heart valve as visualized by echocardiography or multi-detector computed tomography (mdct).Valve thrombosis is a known potential risk associated with the use of bioprosthetic heart valves, which is included in the instructions for use (ifu), and there is no evidence to suggest a manufacturing non-conformance or defect contributed, thus no further evaluation is needed.This event will be included in ongoing monitoring and trending.Based on the information available, the most likely cause is procedural factors including the use of artificial blood circulators such as extracorporeal membrane oxygenation (ecmo).The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.H11: corrected data: h6 (component code).

Brand Name
EDWARDS MITRIS RESILIA MITRAL VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES, LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492503859
MDR Report Key24073879
Report Number2015691-2026-10415
Device Sequence Number18698688
Product Code LWR
UDI-Device Identifier00690103205558
UDI-Public(01)00690103205558(17)300804(11)250805
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11400M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Life Threatening;
Patient Age62 YR
Patient SexMale
Patient Weight86 KG